# SDR JR2R20250626204

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85355
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000691
- Aircraft time: 14,708 hours, 8,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17061041402
- Condition: Corroded
- Location: Zone 200
- Part time: 14,708 hours, 8,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA INTERCOSTAL BETWEEN FR90-FR90A AT RBL10 IS CORRODED.
